# SDR CALA2010091700433

- Difficulty date: September 13, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 34,487 hours, 18,156 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Casting
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR UPPER HINGE CASTING CRACKED.  INSTALLED NEW CASTING REF B737 SRM 51-10-02 AND 51-40-02.
